Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 134392, 8 pages
http://dx.doi.org/10.1155/2010/134392
Research Article

Asymptotic Behaviors of Intermediate Points in the Remainder of the Euler-Maclaurin Formula

Institute of Mathematics, Zhejiang Wanli University, Ningbo 315100, China

Received 23 June 2010; Revised 22 October 2010; Accepted 5 December 2010

Academic Editor: Dumitru Baleanu

Copyright © 2010 Aimin Xu and Zhongdi Cen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Rzadkowski and S. Łepkowski, “A generalization of the Euler-Maclaurin summation formula: an application to numerical computation of the Fermi-Dirac integrals,” Journal of Scientific Computing, vol. 35, no. 1, pp. 63–74, 2008. View at Publisher · View at Google Scholar
  2. J.-P. Berrut, “A circular interpretation of the Euler-Maclaurin formula,” Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 375–386, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. I. Franjić and J. Pečarić, “Corrected Euler-Maclaurin's formulae,” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 54, no. 2, pp. 259–272, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Dedić, M. Matić, and J. Pečarić, “Euler-Maclaurin formulae,” Mathematical Inequalities & Applications, vol. 6, no. 2, pp. 247–275, 2003. View at Google Scholar · View at Zentralblatt MATH
  5. D. Elliott, “The Euler-Maclaurin formula revisited,” Journal of Australian Mathematical Society Series B, vol. 40, pp. E27–E76, 1998/99. View at Google Scholar
  6. F.-J. Sayas, “A generalized Euler-Maclaurin formula on triangles,” Journal of Computational and Applied Mathematics, vol. 93, no. 2, pp. 89–93, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. U. Abel, “On the Lagrange remainder of the Taylor formula,” American Mathematical Monthly, vol. 110, no. 7, pp. 627–633, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. U. Abel and M. Ivan, “The differential mean value of divided differences,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 560–570, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. Jacobson, “On the mean value theorem for integrals,” The American Mathematical Monthly, vol. 89, no. 5, pp. 300–301, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B.-L. Zhang, “A note on the mean value theorem for integrals,” The American Mathematical Monthly, vol. 104, no. 6, pp. 561–562, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. W. J. Schwind, J. Ji, and D. E. Koditschek, “A physically motivated further note on the mean value theorem for integrals,” The American Mathematical Monthly, vol. 106, no. 6, pp. 559–564, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. C. Powers, T. Riedel, and P. K. Sahoo, “Limit properties of differential mean values,” Journal of Mathematical Analysis and Applications, vol. 227, no. 1, pp. 216–226, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. T. Trif, “Asymptotic behavior of intermediate points in certain mean value theorems,” Journal of Mathematical Inequalities, vol. 2, no. 2, pp. 151–161, 2008. View at Google Scholar · View at Zentralblatt MATH
  14. A. M. Xu, F. Cui, and H. Z. Chen, “Asymptotic behavior of intermediate points in the differential mean value theorem of divided differences with repetitions,” Journal of Mathematical Analysis and Applications, vol. 365, no. 1, pp. 358–362, 2010. View at Publisher · View at Google Scholar
  15. L. Comtet, Advanced Combinatorics, D. Reidel, Dordrecht, The Netherlands, 1974.